uu.seUppsala universitets publikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Asymptotic properties of quadratic stochastic operators acting on the L1 space
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Tillämpad matematik och statistik.
Gdansk University of Technology.
2015 (engelsk)Inngår i: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 114, s. 26-39Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Quadratic stochastic operators can exhibit a wide variety of asymptotic behaviours andthese have been introduced and studied recently in the l1 space. It turns out that inprinciple most of the results can be carried over to the L1 space. However, due to topologicalproperties of this space one has to restrict in some situations to kernel quadratic stochasticoperators. In this article we study the uniform and strong asymptotic stability of quadratic stochastic operators acting on the L1 space in terms of convergence of the associated (linear)nonhomogeneous Markov chains.

sted, utgiver, år, opplag, sider
2015. Vol. 114, s. 26-39
Emneord [en]
Quadratic stochastic operators, Nonhomogeneous Markov operators, Mixing nonlinear Markov process
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:uu:diva-241868DOI: 10.1016/j.na.2014.10.032ISI: 000348041700004OAI: oai:DiVA.org:uu-241868DiVA, id: diva2:781821
Forskningsfinansiär
Swedish Institute
Merknad

Svenska institutet supported this work through their Östersjösamarbetet scholarship program.

Tilgjengelig fra: 2015-01-19 Laget: 2015-01-19 Sist oppdatert: 2017-12-05bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Bartoszek, Krzysztof

Søk i DiVA

Av forfatter/redaktør
Bartoszek, Krzysztof
Av organisasjonen
I samme tidsskrift
Nonlinear Analysis

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 871 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf